# SDR SWAA2023101296054

- Difficulty date: August 31, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BS500D AND STR26R AT FWD CARGO COMPARTMENT 2023-549905<[01] REPAIR SUPPORT ZEE LOCATED BTW BS500A TO BS500I AND STR26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM SRM51-40-02;SRM 53-00-53-2R-5;SRM 53-00-53-2R-6 AND EA: M-22-153-01550.SEE INDIVIDUAL SIGN OFF BELOW;[02] RII COMPLETED JOB
